On bounds for the concentration function. 1
Structure theory of set addition, Astérisque no. 258  (1999), p. 425-436
@incollection{AST_1999__258__425_0,
     author = {Deshouillers, Jean-Marc and Freiman, Gregory A. and Yudin, Alexander A.},
     title = {On bounds for the concentration function. 1},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {425-436},
     zbl = {0944.60028},
     mrnumber = {1701213},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__425_0}
}
Deshouillers, Jean-Marc; Freiman, Gregory A.; Yudin, Alexander A. On bounds for the concentration function. 1, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 425-436. http://www.numdam.org/item/AST_1999__258__425_0/

[1] Arak T. V. and Zaitsev A. Yu., Uniform limit theorems for sums of independent random variables, Proceedings of the Steklov Institute of Mathematics, issue 1, 1988, 41-61. | MR 974089 | Zbl 0659.60070

[2] Doeblin W. and Lévy P., Sur les sommes de variables aléatoires indépendantes à dispersions bornées inférieurement, CR. Acad. Sci. Paris 202, 1936, 2027-2029. | JFM 62.0600.04

[3] Esséen C. G., On the Kolmorogov-Rogozin inequality for the concentration function, Z. Wahrscheinlichkeitstheorie und verw. Gebiete, 5, 1966, 210-216. | Article | MR 205297 | Zbl 0142.14702

[4] Freiman G. A., Moskvin D. A. and A.A. Yudin A. A., Inverse problems of additive number theory and local limit theorems for lattice random variables, (in Russian), Number theoretic studies in the Markov spectrum and in the structure theory of set addition, Kalinin Gos. Univ., Moscow, 1973, 148-162. | MR 435005 | Zbl 0323.60022

[5] Kesten H., A sharper form of the Doeblin-Levy-Kolmogorov-Rogozin inequality for concentration functions, Math. Scand. 25, 1969, 133-144. | Article | MR 258095 | Zbl 0218.60035

[6] Kolmogorov A. N., Sur les propriétés des functions de concentration de M. P. Lévy, Ann. Inst. H. Poincaré 16, 1958-1960, 27-34. | Numdam | MR 101545 | Zbl 0105.11804

[7] Ledoux M. and Talagrand M. Probability in Banach spaces. Isoperimetry and processes, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), 23, Springer-Verlag, Berlin, 1991, xii+480 pp. ISBN: 3-540-52013-9. | MR 1102015 | Zbl 0748.60004

[8] Mann H. B., The Addition Theorems of Groups Theory and Number Theory, Interscience, 18, J. Wiley, New York, 1965. | MR 181626 | Zbl 0127.27203

[9] Petrov V. V., Limit theorems for sums of independent random variables, (Russian), Probability Theory and Mathematical Statistics, "Nauka", Moscow, 1987, 318 pp. | MR 896036 | Zbl 0621.60022

[10] Postnikova L. P. and Yudin A. A., On the concentration function, Th. Probability Appl., 22, 1977, 302-305. | MR 440661 | Zbl 0379.60019

[11] Postnikova L. P. and Yudin A. A., An analytic method for estimates of the concentration function, Proc. Steklov Inst. Math., 1980, 153-161. | Zbl 0431.60052

[12] Rogozin B. A., On the increase of dispersion of sums of independent random variables, Th. Probability Appl., 6, 1961, 97-99. | Article | MR 131894 | Zbl 0106.34003